Couldn't find what you looking for?

TRY OUR SEARCH!

I'm 20 years old and have PCOS. Recently started taking hormonal birth control as a method of controlling it. It's my second month on them and I'm 4 days into the inactive pills and my period still has not appeared. Last month it came on the second day of inactive pills. I'm not unusually stressed, or more active, or on any antibiotics or anything like that.

Also I've been getting cramps for the past two weeks, like menstrual cramps, but, well, without the menstruating. And sharp pain in my lower back.

Is it possible the pill failed? Should I wait a bit longer to get a pregnancy test? Could it just be a result of my pcos?

Thanks.

Loading...

Hi Aly,

It could be due to the PCOS and it could also be due to the changes in your menstrual cycle brought on by you starting birth control.

Check with your doctor. 

You can ALWAYS take a pregnancy test when your period is due.  Odds are very low that you are pregnant if you have been using the birth control as directed.

Reply

Loading...